# SDR AALA20140724003

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 83,804 hours, 38,217 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER FWD STOP CRACKED.  REPLACED STOP PAD FITTING IAW AARD 51-00-05-1.
